# SDR CA120430004

- Difficulty date: April 29, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 50,624 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Cap
- Part number: 88295
- Condition: Fractured
- Location: Nlg Strut
- Part time: 4,225 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A ROUTINE SERVICE CHECK, A BROKEN PIECE OF METAL WAS NOTICED AT THE NOSE LANDING GEAR SHOCK STRUT LOWER SECTION.  FURTHER INVESTIGATION REVEALED THE LIP OF THE SHOCK STRUT CAP 8829-5 HAD FRACTURED.  THE CAP, -200 AND LINK -165 WERE REPLACED IAW CMM 32-20-01. THE NLG WAS SERVICED AND THE ACFT RELEASE FOR SERVICED.  BEFORE PROCEEDING WITH THE REPAIR, THE SHOCK STRUT NITROGEN PRESSURE WAS CHECKED AND FOUND SERVICEABLE. 1050 CC OF HYDRAULIC FLUID WAS DRAINED FROM THE UNIT.
